Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Stability of functional differential equations with variable impulsive perturbations via generalized ordinary differential equations

Full text
Author(s):
Afonso, S. M. [1] ; Bonotto, E. M. [1] ; Federson, M. [1] ; Gimenes, L. P. [2]
Total Authors: 4
Affiliation:
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Estadual Maringa, Dept Matemat, BR-87020900 Maringa, Parana - Brazil
Total Affiliations: 2
Document type: Journal article
Source: BULLETIN DES SCIENCES MATHEMATIQUES; v. 137, n. 2, p. 189-214, MAR 2013.
Web of Science Citations: 13
Abstract

We consider a class of functional differential equations with variable impulses and we establish new stability results. We discuss the variational stability and variational asymptotic stability of the zero solution of a class of generalized ordinary differential equations where our impulsive functional differential equations can be embedded and we apply that theory to obtain our results, also using Lyapunov functionals. (C) 2012 Elsevier Masson SAS. All rights reserved. (AU)

FAPESP's process: 08/04159-6 - Topological dynamics in Kurzweil equations and applications to retarded functional differential equations
Grantee:Suzete Maria Silva Afonso
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 10/08994-7 - Non-autonomous semidynamical systems with impulses
Grantee:Everaldo de Mello Bonotto
Support type: Regular Research Grants
FAPESP's process: 08/02879-1 - Functional differential equations with delay and impulses
Grantee:Márcia Cristina Anderson Braz Federson
Support type: Regular Research Grants